MathSciNet Relay Station
MathSciNet bibliographic data
MR2828040 60F15 (60J10 60K37)
Li, Ying Qiu; Wang, He Song; Wang, Zhong Some strong limit theorems of geometric average of transition probabilities and their function for Markov chains in Markovian environments. (Chinese) Acta Math. Sci. Ser. A Chin. Ed. 31 (2011), no. 2, 508–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement